Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 4 time in scopus
Metadata Downloads

A new look at the moduli space of stable hyperelliptic curves

Title
A new look at the moduli space of stable hyperelliptic curves
Authors
Hyeon, DLee, Y
POSTECH Authors
Hyeon, D
Date Issued
Feb-2010
Publisher
SPRINGER
URI
http://oasis.postech.ac.kr/handle/2014.oak/28702
DOI
10.1007/S00209-008-0466-7
ISSN
0025-5874
Article Type
Article
Citation
MATHEMATISCHE ZEITSCHRIFT, vol. 264, no. 2, page. 317 - 326, 2010-02
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse